# SDR DALA2020111203701

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 103,213 hours, 14,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergencyh Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER THE WING LEFT AISLE EMERGENCY LIGHT INOPERATIVE.  CORRECTIVE ACTION: REPLACED POWER SUPPLY M737.  SYSTEM OPERATION IS NORMAL.
